# SDR CALA2015071494105

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 100,546 hours, 15,782 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1197+88, RBL 40.5 - 42.5 UPPER T CAP FRAME CRACKED.  R & R T CAP, PN 146T1061-1 IAW DWG 146T1060 & SRM 51-40-02 PH4.
